English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Banach analytic sets and a non-linear version of the Levi extension theorem

Ivashkovich, S. (2014). Banach analytic sets and a non-linear version of the Levi extension theorem. Arkiv för Matematik, 52(1), 147-173. doi:10.1007/s11512-013-0180-5.

Item is

Files

show Files
hide Files
:
Ivashkovich_Banach analytic_oa_2014.pdf (Any fulltext), 308KB
Name:
Ivashkovich_Banach analytic_oa_2014.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Ivashkovich_Banach analytic_2014.pdf (Publisher version), 651KB
 
File Permalink:
-
Name:
Ivashkovich_Banach analytic_2014.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Ivashkovich, Sergey1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2014
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Arkiv för Matematik
  Alternative Title : Ark. Mat.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 52 (1) Sequence Number: - Start / End Page: 147 - 173 Identifier: -